PARALLEL ALGORITHMS FOR VARIATIONAL INEQUALITIES BASED ON DOMAIN DECOMPOSITION

Lü Tao;Chin-Bo Liem;Tsi-Min Shih

系统科学与复杂性(英文) ›› 1991, Vol. 4 ›› Issue (4) : 341-348.

PDF(316 KB)
PDF(316 KB)
系统科学与复杂性(英文) ›› 1991, Vol. 4 ›› Issue (4) : 341-348.
论文

PARALLEL ALGORITHMS FOR VARIATIONAL INEQUALITIES BASED ON DOMAIN DECOMPOSITION

    Lü Tao(1);Chin-Bo Liem(2); Tsi-Min Shih(3)
作者信息 +

PARALLEL ALGORITHMS FOR VARIATIONAL INEQUALITIES BASED ON DOMAIN DECOMPOSITION

    Lü Tao(1);Chin-Bo Liem(2); Tsi-Min Shih(3)
Author information +
文章历史 +

摘要

We present two parallel algorithms based on the domain decomposition methodfor solving a variational inequality over a closed convex cone. First, construct an opencovering {Ω_i} of the original domain Ω∶Ω=\cap_{i=1}^m \Omega_i, where Ω_i,i=1,…,m, are overlapping. i.e. for each Ω_i there exists at least one Ω_j(j≠i) such that Ω_i∩Ω_i≠φ. Choosing an initial guess u~0 for the solution u, we solve parallelly the inequality in each subdomain Ω_i(i=1,…,m) to obtain m corrections. Take an appropriate average of these m corrections as a correctionover Ω and hence obtain a new approximation to u. In this paper we discuss the convergenceof the continuous problem and also the corresponding discrete problem which is obtained by the finite element method.

Abstract

We present two parallel algorithms based on the domain decomposition methodfor solving a variational inequality over a closed convex cone. First, construct an opencovering {Ω_i} of the original domain Ω∶Ω=\cap_{i=1}^m \Omega_i, where Ω_i,i=1,…,m, are overlapping. i.e. for each Ω_i there exists at least one Ω_j(j≠i) such that Ω_i∩Ω_i≠φ. Choosing an initial guess u~0 for the solution u, we solve parallelly the inequality in each subdomain Ω_i(i=1,…,m) to obtain m corrections. Take an appropriate average of these m corrections as a correctionover Ω and hence obtain a new approximation to u. In this paper we discuss the convergenceof the continuous problem and also the corresponding discrete problem which is obtained by the finite element method.

关键词

Paraller algorithm / variational inequalit

Key words

Paraller algorithm / variational inequality / domain docomposition

引用本文

导出引用
Lü Tao , Chin-Bo Liem , Tsi-Min Shih. PARALLEL ALGORITHMS FOR VARIATIONAL INEQUALITIES BASED ON DOMAIN DECOMPOSITION. 系统科学与复杂性(英文), 1991, 4(4): 341-348
Lü Tao , Chin-Bo Liem , Tsi-Min Shih. PARALLEL ALGORITHMS FOR VARIATIONAL INEQUALITIES BASED ON DOMAIN DECOMPOSITION. Journal of Systems Science and Complexity, 1991, 4(4): 341-348
PDF(316 KB)

137

Accesses

0

Citation

Detail

段落导航
相关文章

/